Jump to content

Photo

Roaccutane Possibly Causing Cysts.

roaccutane accutane cystic acne cysts isotretinoin steroid

No replies to this topic

#1 seekingadvice

seekingadvice

    New Member

  • Members
  • Posts & Likes
    Posts: 11
    Likes: 0
About Me
  • Gender:Male
  • Joined: 21-December 12

Posted 21 December 2012 - 07:11 PM

I'm a new member but this site looked pretty good for finding results. Basically I've gone into my third month on roaccutane and I've had about 5 cysts on my face, ranging in size, approximately for about 6 weeks now. My skin wasn't that bad before, I went to the dermatologist about my eczema but he wanted to talk about my acne too. I suppose going out the night before made my skin worse so he might have thought it was a good idea to put me on roaccutane. Anyway, does anyone know if roaccutane will help cystic acne? I've had a steroid shot which has produced results but I'm worried these bumps aren't gonna go down much more and I'll be scarred for life. Any help will be greatly appreciated.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users